# SDR COMA0560031

- Difficulty date: January 7, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 10,891 hours, 8,903 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Unknown
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5134 T/O ABORTED DUE TO STIFF ELEVATOR CONTROL.  COULD NOT DUPLICATE.  INSPECTED ELEVATOR CONTROL SYSTEM, NO DEFECTS FOUND.  FLIGHT CHECK SATISFACTORY.
